# SDR USAA2011063000006

- Difficulty date: June 29, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 7,339 hours, 2,651 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Faulty
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - EES - RIGHT SIDE WING SLIDE INDICATES ARMED WHEN IT IS DISARMED.  REMOVED AND REPLACED PROXIMITY SWITCH HANDLE 5WN2 PER AIRBUS MAINTENANCE MANUAL 52-73-11.
